Controllability for the Fuzzy Differential Equations in n-Dimension Fuzzy Vector Space

Young Chel Kwun, Woe Hyun Kim, Jong Seo Park, Jin Han Park. Controllability for the Fuzzy Differential Equations in n-Dimension Fuzzy Vector Space. In Jun Ma, Yilong Yin, Jian Yu, Shuigeng Zhou, editors, Fifth International Conference on Fuzzy Systems and Knowledge Discovery, FSKD 2008, 18-20 October 2008, Jinan, Shandong, China, Proceedings, Volume 1. pages 230-234, IEEE Computer Society, 2008. [doi]

Abstract

Abstract is missing.